# SDR CALA2023041901166

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: 5320DC14858227
- Condition: Damaged
- Location: Floor Pnl 241af
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) (PARTS RACK) MAIN CABIN FLOOR PANEL 241AF HAS DAMAGED FIBERGLASS ON UPPER SURFACE. TRANSCRIBED FROM HAECO GSO NR 9282153 CLEANED AND EVALUATED AND REPAIRED PANEL 241AF MAIN CABIN FLOOR PANEL DAMAGED FIBERGLASS ON UPPER SURFACE AS REQUIRED IAW B737-9 00ER SRM 53-00-50-1A-1, SRM 53-00-50-2R-1, SRM 53-00-50-2R-0 FIG 210.  HAECO GSO MECH V902229 INSP QC357
